My child is 9 years old, suffers from Mediterranean Fever, is there any food he should avoid or has a bad effect on him (food increases disease symptoms)?
A low-fat diet is recommended it lessens the attacks. One side effect of colchicine therapy is lactose intolerance, so if one experiences abdominal discomfort, such as bloating, a lactose-free diet may improve symptoms.
However, it would be best to seek medical advice in case of medication related to children, wish your child all the best, please take care.
Some people with Familial Mediterranean Fever notice that their attacks are lessened by following a low-fat diet. One side effect of colchicine therapy is lactose intolerance, so if you experience abdominal discomfort, such as bloating, a lactose-free diet may improve your symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 0 answers
Posted 13 Jan 2011 • 1 answer
Posted 19 Jul 2016 • 0 answers
Posted 18 Aug 2016 • 0 answers
Posted 3 Jan 2018 • 0 answers